# SDR DALA2024082608423

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MTC REQUEST: AFT GALLEY FLOOR FITTING AT RBL 23.00 INBD BEAM AND FR 79 HAS CORROSION. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0191:2060-1007/001 00539. REMOVED AND REPLACED GALLEY FITTING. REF A220 ASRP 51-42- 06. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0191:2060-1007/001 00539. REMOVED AND REPLACED GALLEY FITTING. REF A220 ASRP 51-42-06. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0521404)
